# SDR SWIA200515439

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 22,406 hours, 29,792 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225734002
- Part serial: 8102
- Condition: Binding
- Location: Ailerons
- Part time: 13,093 hours, 16,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROUGHNESS IN CONTROL YOKE WHEN MOVING AILERONS FROM CENTER TO THE LT.  REPLACED AILERON AUTO-PILOT SERVO IAW 22-10-05.  OPERATIONAL CHECK GOOD.
